MathSciNet Relay Station
MathSciNet bibliographic data
MR2073131 (2006i:42023) 42B20 (47G10)
Nagel, Alexander; Stein, Elias M. On the product theory of singular integrals. Rev. Mat. Iberoamericana 20 (2004), no. 2, 531–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement